# SDR SWAA2022102061146

- Difficulty date: October 19, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 56,658 hours, 33,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT SIDEWALL LIGHT INOP / [01] R&R OVERWING EXIT LIGHT BALLAST ASSEMBLY PER AMM 33-51-01
